# SDR SWAA2024012945495

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,719 hours, 40,177 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Partial Deploy
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE PARTIALLY DEPLOYED<[01] REMOVED AND REPLACED FWD SERVICE SLIDE REF MM 25-66-01.;[02] REMOVED AND REPLACED FWD SERVICE SLIDE REF MT 725-61-06.
